# SDR ERAA080473

- Difficulty date: July 16, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 28,105 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: S613564003
- Part serial: 1010
- Condition: Vibration
- Location: Tail Rotor
- Part time: 12,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R DRIVESHAFT HAS EXCESSIVE VIBRATIONS.  SENT TO ACRO FOR REPAIR TWO COLLARS/BUSHINGS FOUND OUT OF CONCENTRICITY BY .0065 INCH MAX ALLOWABLE - 002 INCH.   SHAFT STRAIGHTENED TO WITHIN TOLERANCE WAS .95 INCH IS NOW .006 INCH  TWO COLLARS REPLACED.
